Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Extreme constipation, piles, low appetite. No relief with suppositories, on BP medicines. Advice?

Dear Sir, My mother is now 70 years old. Although she is very thin and long time she is suffering from acidity, indigestion, constipation , piles but she is always very energetic. However, recently she is suffering extremely in constipation and also piles. And she feels extremely weak and never feel hungry. Already she tried lactihep syrup including isabgol fiber according to advice,of the doctor, but condition become worse. She feel that the stool become hardy and it cause immense pain (because she has also piles and sometimes bleeding is also occurred). Glycerin suppository also failed to solve that problem. Please note that previously she used Kabja-har(A Herbal product from Baidyanath, India), but now she is not using it as prescribed by doctor. Other general health condition: weight 30kg (approx), height: 5 , Blood pressure - upper-high, lower-normal (using drug for control of pressure regularly from last 3 months). Seeking advice . Thanks in advance. Email: YYYY@YYYY
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Your mother who is 70 years old has a problem of constipation since a long time now she has a piles too.This is normal at this age >She has to change her diet which should include plenty of roughage ,leafy vegetables and fibers that will help in forming a soft stools.She should take plenty water which helps in forming a soft stools.As regard piles these are secondary to chronic constipation Please consult some surgeon who will carry out Proctoscopic examination to ascertain degree of piles and will treat accordingly.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor